# SDR AU990709

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO240B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 653906
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- Nature of condition: R, E
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC VALVE LIFTERS (8OFF) FAULTY.
